# SDR QMLA2023072520054

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N11UQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8053
- Aircraft time: 8,100 hours, 11,030 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 5,715 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 130004102AA
- Part serial: TB7632
- Condition: Cracked
- Location: Upper Aft Skin
- Part time: 8,100 hours, 11,030 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAILY INSPECTION, THE HORIZONTAL STABILIZER WAS FOUND CRACKED ON THE RIGHT HAND SIDE OF THE UPPER SKIN JUST PAST THE UPPER REINFORCEMENT SPAR.
